MOBILE IMPURITY IN ONE-DIMENSIONAL CORRELATED ELECTRON-SYSTEMS

Citation
Y. Tsukamoto et al., MOBILE IMPURITY IN ONE-DIMENSIONAL CORRELATED ELECTRON-SYSTEMS, The European Physical Journal. B: Condensed Matter Physics, 5(3), 1998, pp. 479-486
Citations number
47
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics, Condensed Matter
ISSN journal
1434-6028
Volume
5
Issue
3
Year of publication
1998
Pages
479 - 486
Database
ISI
SICI code
1434-6028(1998)5:3<479:MIIOCE>2.0.ZU;2-2
Abstract
Critical properties of one-dimensional (1D) correlated electron system s with a mobile impurity are investigated. By applying the finite-size scaling method to a Bethe-ansatz solvable model, we derive the confor mal dimensions related to the orthogonality catastrophe. We then apply the results to the Fermi-edge singularity in quantum wires, and clari fy how the critical exponent for X-ray absorption depends on the mass of the core-hole created. A generalization to SU(nu) electron systems is outlined based on the g-on description of 1D electron systems.